# SDR 08FDEA02853

- Difficulty date: July 14, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 54,192 hours, 8,858 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC40091
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN-HOLE HFEC INSPECTION, CRACK INDICATION FOUND AT OUTBOARD LOWER FASTENER HOLE COMMON TO ARC4008 AND ARC4009 SUPPORTS OF LEFT HAND SIDE WING OUTBOARD FLAP.  LEFT HAND OUTBOARD FLAP REMOVED AND REPLACED AS PER AMM 27-50-30-4.  ADJUSTMENT AND TEST CARRIED OUT FOUND 'SATIS' AS PER AMM 27-50-00-830-805.
